# SDR AU000545

- Difficulty date: June 30, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 31028823
- Condition: Cracked
- Location: Engine Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE GEARBOX HOUSING CRACKED.
